Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking antibiotics for acne, vitamin supplements, birth control, having chest pain. Why am i experiencing this?

Hi, I have recently started taking antibiotics (Clindamycin/Cleocin) for my acne within the last 2 weeks. I am also taking vitamin supplements and birth control at the same time. sicne taking these antibiotics, I find my chest (right below my breast line directly in the middle vertical to my chin) feeling like it has a knot or a fist in it after I take my pills or shortly after when I choose to eat something. it seems to be ok when I drink water. I am not sure how to interpret this feeling.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Could t be that the pills are getting stuck in your esophagus? I would make sure to take the pills with food or with milk to see if this helps.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor